# SDR AALA201703319048

- Difficulty date: March 21, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 46,402 hours, 17,039 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100000
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON THE RT ELEVATOR HINGE ARM FITTING NR 2 BEARING.   REPLACED THE HINGE FITTING IAW AMM 55-16-42-400-001-A.
